Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dark patches on face. No improvement with peeling, using kojivit. Effective remedy?

I have dark patch on face (cheek) and did two sessions of peeling. Also doctor prescribed Skinlite to apply on affected areas. When I use the cream my dark patches minimise. But doctor cautioned me against using the cream for long period. He has now prescribed Kojivit, but after applying it for more than 10 days no improvement. Pls suggest
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  739
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dentist 's  Response
hello and welcome to HCM forum,
dark patches on the cheeks is a very common problem nowadays, as you stated that you have applied creams and have also undergone chemical peeling. i would like to inform you that patches take time to disappear completely , so you will have to be patient.
besides peels, we now have lasers(Q-switched, IPL) to treat pigmentation areas, they require atleast 3 sessions, they are painless and very effective.
i would recommend you should visit a dermatologist who perform all these cosmetic procedures with lasers, continue using Kojivit, it has whitening properties and will definitely help to some extent.
Also, start taking oral antioxidants, they have depigmentation properties.
i wish you good health.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor